RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 2, Pages 443–464 (Mi izv1673)  

This article is cited in 5 scientific papers (total in 5 papers)

The study of the homology of Kuga varieties

V. V. Shokurov


Abstract: The homology of Kuga varieties is studied. A nondegenerate pairing is constructed between certain homology spaces and modular forms.
Bibliography: 10 titles.

Full text: PDF file (2009 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 16:2, 399–418

Bibliographic databases:

UDC: 517.4
MSC: Primary 10D12; Secondary 14E15, 14M99, 10D15
Received: 26.09.1979

Citation: V. V. Shokurov, “The study of the homology of Kuga varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 44:2 (1980), 443–464; Math. USSR-Izv., 16:2 (1981), 399–418

Citation in format AMSBIB
\Bibitem{Sho80}
\by V.~V.~Shokurov
\paper The study of the homology of Kuga varieties
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 2
\pages 443--464
\mathnet{http://mi.mathnet.ru/izv1673}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571104}
\zmath{https://zbmath.org/?q=an:0462.14013|0443.14009}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 16
\issue 2
\pages 399--418
\crossref{https://doi.org/10.1070/IM1981v016n02ABEH001314}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MK40900008}


Linking options:
  • http://mi.mathnet.ru/eng/izv1673
  • http://mi.mathnet.ru/eng/izv/v44/i2/p443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Shokurov, “Shimura integrals of cusp forms”, Math. USSR-Izv., 16:3 (1981), 603–646  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Min Ho Lee, “On the Kronecker pairing for mixed cusp forms”, manuscripta math, 71:1 (1991), 35  crossref  mathscinet  zmath  isi
    3. Min Ho Lee, “Periods of mixed cusp forms”, manuscripta math, 73:1 (1991), 163  crossref  mathscinet  zmath  isi
    4. Min Ho Lee, “Characteristic classes of Kuga fiber varieties of quaternion type”, Mh Math, 121:3 (1996), 255  crossref  mathscinet  zmath
    5. Yu. I. Manin, “Iterated Shimura integrals”, Mosc. Math. J., 5:4 (2005), 869–881  mathnet  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:191
    Full text:73
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019